# SDR DALA2019020900893

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 60,355 hours, 22,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK WEB ABOVE CENTER SECTION LOC BS 663.75 BTW RBL 24 AND RBL 45 AT UPPER FUSELAGE. REPAIRED WEB ABOVE CENTER SECTION LOC BS 663.75 BTW RBL 24 TO RBL 45 AT UPPER FUSELAGE ASPER SRM 57-10-10 REPAIR 3.
